# SDR 03044312

- Difficulty date: February 13, 2003
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N312UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41025
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, THE CREW REPORTED THAT THE EMERGENCY FLOOR TRACK LIGHTING WAS INOPERATIVE BETWEEN SEAT ROWS 3 AND 4.  MAINTENANCE PERSONNEL SECURED THE CONNECTOR FOR THE EMERGENCY FLOOR TRACK LIGHTING.  AN OPERATIONAL CHECK WAS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
